# SDR CALA2016082395655

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 82,476 hours, 14,071 cycles
- Engine: Pwa PW4077
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 443CL CUTOUT INNER SKIN CHAFING.   AREA SMOOTHED OUT IAW SRM 51-10-02.   HFEC PER NTM PRT 6, 51-00-06 PROC 2. NO CRACKS FOUND.  REPAIRED INTERIM IAW ECRA 5450-02404
